MAUDE Adverse Event Report: BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD. DORA; DISPOSABLE A.V. FISTULA NEEDLE SETS

BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD. DORA; DISPOSABLE A.V. FISTULA NEEDLE SETS
Model Number BAIN-A.V.F-001SE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Customer communication: on april 11, 2024, we identified this incident through an fda database search.However, we have not yet received any complaints or information from our distributor with regard to this issue.The clinical information and sample were requested and three attempts were sent to the customer.However, we have not yet received a response.Based on the reported details of the incident (the leak was between the tubing and the connector that connects to the lines.), our preliminary assessment suggests that the incident may have been caused by a tubing damage (small hole), resulting in blood leakage.2.Production lot record investigation: no complaint related non-conformances or capas was found during the batch review investigation.3.Retained sample test 3.1.The information of primary package is confirmed to be complaint with drawing requirements.The appearance of a.V.Fistula needle set is confirmed that there is no tubing damage.3.2 fill the fistula needle with water at (36-38) degree, seal one side of the needle, and apply a positive pressure of 100kpa (750mmhg) to the other side for at least 10mins, and then visually inspect the fistula needle.There is not any leakage on the fistula needle.4.Root cause analysis reviewing our complaint history, the probability for tubing with small hole is low.Most of these defective can be detected during saline priming process.The customer complained that there was a small hole on the tubing that caused blood leak upon cannulation.We analyze from five aspects: man, machine, material, method and environment.Man: the a.V.F needle is assembled by an automated device and inspected by an inspector.The inspector may not have detected the tubing damaged.Machine: the a.V.F needle is assembled by an automated device.During assembly, there will be some mechanical hands to pick up the tubing.We suspect that the mechanical hands may hurt the tubing when it is picked up due to accidental fluctuations in the equipment.Material: it has nothing to do with that factor.Method: it has nothing to do with that factor.Environment: it has nothing to do with that factor.Based on the above analysis, we suspect that the cause of tubing damage may be the mechanical hands hurt the tubing when it is picked up due to accidental fluctuations in the equipment.The inspector may not have detected the tubing damaged.This is a very rare occurrence.We have checked all the mechanical hands to make sure that they are free of burrs, that the tubing is not damaged during closure.We have increased the inspection frequency of the manipulator from once a quarter to once a month and added it to the monthly inspection items.We will conduct training for all inspection personnel, focusing on tubing holes.In addition, it is suggested that when using dora disposable a.V.Fistula needle sets(safety needle series), pleas refer to instruction for use.5.Direction for use screw out cap from female luer lock, and fill up tubing with normal saline to exclude air inside.6.Precautions in use during insertion and intermittently during the treatment, perform visual inspection of the needle and connections to blood tubing with particular attention to blood leaks.Do not cover the insertion site or needle/tubing connection part with blanket or clothes to reduce accidental disconnection.Note that variability in luer connectors and blood lines may predispose them to blood leakage or separation of the needle from the connector.Ensure that the male and female luer connectors are intact by visual inspection.If this product can not be tightly connected or presence of air bubbles and no improvement is achieved,please replace it with another new product.Any abnormal condition should be properly treated under the direction of physician.7.Warning accidental disconnection of needles from the blood lines may not result in an alarm by the hemodialysis machine.Since disconnection may result in significant blood loss and cause patient injury or death, observe for blood or air leaks.If leaks are detected, stop the treatment immediately.
 
Event or Problem Description
According to information from maude database, one healthcare staff reported that there is malfunction on a bain fistula needle 16gx1, 25mm.A patient was cannulated with this needle.One of the needles had a leak present on the distal end.The leak was between the tubing and the connector that connects to the lines.This report reflects information received by fda in the form of a notification per 803.22 (b)(2).

Brand Name
DORA
Common Device Name
DISPOSABLE A.V. FISTULA NEEDLE SETS
Manufacturer (Section D)
BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD.
no.10, juncheng road, eastern
guangzhou, guangdong 51070 0
CH  510700
Manufacturer (Section G)
BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD.
no. 10,juncheng road,eastern a
guangzhou, guangdong 51070 0
CH   510700
Manufacturer Contact
sophia shao
no. 10,juncheng road,eastern area,guangzhou econom
guangzhou, guangdong 51070-0
CH   510700
MDR Report Key21928896
Report Number3013217742-2025-00010
Device Sequence Number9031023
Product Code FIE
UDI-Device Identifier06948082746086
UDI-Public06948082746086
Combination Product (Y/N)N
PMA/510(K) Number
K213015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Literature
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBAIN-A.V.F-001SE
Device Lot Number2402101104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown